Dirac sextic oscillator in the constant magnetic field

Ramazan Koç, Mehmet Koça

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We introduce a Dirac equation which reproduces the usual radial sextic oscillator potential in the non-relativistic limit. We determine its energy spectrum in the presence of the magnetic field. It is shown that the equation is solved in the context of quasi-exactly-solvable problems. The equation possesses hidden sl2-algebra and the destroyed symmetry of the equation can be recovered for specific values of the magnetic field which leads to exact determination of the eigenvalues.

Original languageEnglish
Pages (from-to)201-205
Number of pages5
JournalTurkish Journal of Physics
Volume29
Issue number4
Publication statusPublished - Jul 2005

    Fingerprint

Keywords

  • Dirac sextic oscillator
  • Quasi-exactly solvable systems

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this